Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Metric characterization of elliptic space


Author: Leonard M. Blumenthal
Journal: Trans. Amer. Math. Soc. 59 (1946), 381-400
MSC: Primary 48.0X
DOI: https://doi.org/10.1090/S0002-9947-1946-0016877-X
MathSciNet review: 0016877
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0016877-X
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society